# SDR YENA2022120801225

- Difficulty date: December 3, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 006
- Aircraft time: 43,726 hours, 28,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  INOPERATIVE EXTERNAL EMERGENCY LIGHT, RT AFT, AND EMERGGENCY LIGHT IN THE CABIN.  POWER SUPPLY NR 6 WAS REPLACED IAW AMM 33-50-01-000-801-A, AND AMM 33-50-01-400-801-A. OPS TESTED GOOD.
